# SDR 97ZZZX561

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 7160 · Engine Air Intake System
- Part: Spring
- Part number: 130358
- Condition: Missing
- Location: Carb Air Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING DEBRIS FROM EXHAUST FAILURE, FOUND SPRING MISSING.  SPRING HAD APPARENTLY BEEN MISSING FOR SOME TIME FROM APPEARANCE OF MOUNTING HOLES.
